SciELO - Scientific Electronic Library Online

 
vol.36 número3Existence of positive periodic solutions for delay dynamic equationsA generalization of variant of Wilson's type Hilbert space valued functional equations índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

Links relacionados

  • En proceso de indezaciónCitado por Google
  • No hay articulos similaresSimilares en SciELO
  • En proceso de indezaciónSimilares en Google

Compartir


Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917

Resumen

ARIBOU, Youssef; ALMAHALEBI, Muaadh  y  KABBAJ, Samir. Hyperstability of cubic functional equation in ultrametric spaces. Proyecciones (Antofagasta) [online]. 2017, vol.36, n.3, pp.461-484. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172017000300461.

In this paper, we present the hyperstability results of cubic functional equations in ultrametric Banach spaces.

Palabras clave : Stability; hyperstability; ultrametric space; cubic functional equation..

        · texto en Inglés     · Inglés ( pdf )